American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Ian Biringer and Omer Tamuz. Unimodularity of invariant random subgroups. Trans. Amer. Math. Soc. 369 (2017) 4043-4061.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Pierre Conze, Tomasz Downarowicz and Jacek Serafin. Correlation of sequences and of measures, generic points for joinings and ergodicity of certain cocycles. Trans. Amer. Math. Soc. 369 (2017) 3421-3441.
Abstract, references, and article information   
View Article: PDF

[3] Yoann Dabrowski and Adrian Ioana. Unbounded derivations, free dilations, and indecomposability results for II$_1$ factors. Trans. Amer. Math. Soc. 368 (2016) 4525-4560.
Abstract, references, and article information   
View Article: PDF

[4] Steven Deprez. Explicit examples of equivalence relations and II$_1$ factors with prescribed fundamental group and outer automorphism group. Trans. Amer. Math. Soc. 367 (2015) 6837-6876.
Abstract, references, and article information   
View Article: PDF

[5] David Kyed, Henrik Densing Petersen and Stefaan Vaes. $L^2$-Betti numbers of locally compact groups and their cross section equivalence relations. Trans. Amer. Math. Soc. 367 (2015) 4917-4956.
Abstract, references, and article information   
View Article: PDF

[6] S. Bezuglyi, J. Kwiatkowski, K. Medynets and B. Solomyak. Finite rank Bratteli diagrams: Structure of invariant measures. Trans. Amer. Math. Soc. 365 (2013) 2637-2679.
Abstract, references, and article information   
View Article: PDF

[7] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information   
View Article: PDF

[8] Inessa Epstein and Todor Tsankov. Modular actions and amenable representations. Trans. Amer. Math. Soc. 362 (2010) 603-621. MR 2551499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yoshimichi Ueda. Fullness, Connes' $\chi $-groups, and ultra-products of amalgamated free products over Cartan subalgebras. Trans. Amer. Math. Soc. 355 (2003) 349-371. MR 1928091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia